Repositorio de producción científica de la Universidad de Sevilla

Induced structures on slant submanifolds of metric F-manifolds

 

Advanced Search
 

Show simple item record

dc.creator Fernández Fernández, Luis Manuel es
dc.creator Hans Uber, María Belén es
dc.date.accessioned 2016-12-16T09:06:45Z
dc.date.available 2016-12-16T09:06:45Z
dc.date.issued 2008-10
dc.identifier.citation Fernández Fernández, L.M. y Hans Uber, M.B. (2008). Induced structures on slant submanifolds of metric F-manifolds. Indian Journal of Pure and Applied Mathematics, 39 (5), 411-422.
dc.identifier.issn 0019-5588 es
dc.identifier.issn 0975-7465 es
dc.identifier.uri http://hdl.handle.net/11441/50515
dc.description.abstract We study whether it is possible to obtain an induced structure on a slant submanifold of a metric f-manifold. Moreover, we give conditions for any isometric immersion between two metric fmanifolds to be slant and we prove a characterization theorem when the submanifold has the smallest possible dimension to be proper slant. es
dc.description.sponsorship Plan Andaluz de Investigación (Junta de Andalucía) es
dc.description.sponsorship Ministerio de Educación y Ciencia es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Indian National Science Academy es
dc.relation.ispartof Indian Journal of Pure and Applied Mathematics, 39 (5), 411-422.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Slant immersion es
dc.subject Metric f-structure es
dc.subject Metric f-contact manifolds es
dc.subject S-manifolds es
dc.title Induced structures on slant submanifolds of metric F-manifolds es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Geometría y Topología es
dc.relation.projectID MTM 2007-61284 es
dc.relation.publisherversion http://www.insa.nic.in/writereaddata/UpLoadedFiles/IJPAM/20015d23_411.pdf es
dc.contributor.group Universidad de Sevilla. FQM327: Geometría (Semi) Riemanniana y Aplicaciones es
idus.format.extent 12 p. es
dc.journaltitle Indian Journal of Pure and Applied Mathematics es
dc.publication.volumen 39 es
dc.publication.issue 5 es
dc.publication.initialPage 411 es
dc.publication.endPage 422 es
Size: 103.0Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record